# SDR SWAA2023070668443

- Difficulty date: May 25, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT FASTENER HOLE BETWEEN STA 380 & 400 BL-0 WL 208.1 MKD DOT C<[01] REMOVED DAMAGE FLOOR SUPPORT BET STA 380 TO STA 400 BL-0 WL 208.1 REF B 737-800 SRM 51-40-02;[02] 1. VARGAS; MANUEL (COMPLETE) 06-JUN-2023 19:01:35 INSTALLED ANGLE SUPPORT REF B 737 SRM 51-40-02  VERIFIED ALL STEPS;[03] CORRECTION FOR STEP#2 TO READ INSTALLED ANGLE SUPPORT AS PER REF B 737 SRM 51-40-02 AND DWG #143A5400 REV:A
